MathSciNet Relay Station
MathSciNet bibliographic data
MR1695016 (2001j:57007) 57M25 (20H25 22E40)
Baker, Mark D. Link complements and the Bianchi modular groups. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3229–3246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement